Model penyebaran penyakit menular dengan transmisi vertikal

Pagalay, Usman (2009) Model penyebaran penyakit menular dengan transmisi vertikal. Cauchy: Jurnal Matematika Murni dan Aplikasi, 1 (1). pp. 25-30. ISSN 2477-3344

Text (full text)
1847.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (215kB) | Preview
Full text available at:


The dynamics of many epidemic models for infectious diseases that spread in a single host population demonstrate a threshold phenomenon. If the basic reproduction number R0 > 0 is below unity, the disease free equilibrium P is globally stable in the feasible region and the disease always dies out. If R0 > 1, a unique endemic equilibrium P is globally asymptotically stable in the interior of the feasible region and the disease will persist at the endemic equilibrium if it is initially present. In this paper this threshold phenomenon is established for two epidemic models of SE IR type using two recent approaches to the global-stability problem.

Item Type: Journal Article
Keywords: Epidemic model; Endemic Equilibrium; Laten period global stability
Subjects: 01 MATHEMATICAL SCIENCES > 0102 Applied Mathematics > 010202 Biological Mathematics
Divisions: Faculty of Mathematics and Sciences > Department of Mathematics
Depositing User: Usman Pagalay
Date Deposited: 27 Jul 2017 04:57


Downloads per month over past year

Origin of downloads

Actions (login required)

View Item View Item